# SDR DXTA2025012302077

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N464QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500751
- Aircraft time: 1,025 hours, 786 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Iced
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR IS STUCK AND OR FROZEN IN THE FULL OPEN POSITION CORRECTIVE ACTION: REMOVED ICE, OPS CHECK GOOD. IAW EMB505 AMM 52-10-00.
